# SDR DALA1201983118

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT DUMMY BEAM +Y503 AT FR 16 IS CORRODED.  REMOVE CORROSION PER SRM A319 51-74-00 ORIGINAL MATERIAL THICKNESS 0.159" AFTER REWORK DIMENSIONS L=1.5" W=1.5" D=0.065" FOUND TO BE OUT OF LIMITS PER SRM A319 53-11-14 FIG 103.  REMOVED AND REPLACED FLOORBEAM IAW A319 SRM 51-42-11.
